Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the characteristic homomorphism of a discrete uniform subgroup of a nilpotent Lie group


Author: Franz Kamber
Journal: Bull. Amer. Math. Soc. 74 (1968), 690-694
DOI: https://doi.org/10.1090/S0002-9904-1968-11997-4
MathSciNet review: 0229258
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Groupes et algebres de Lie, Hermann, Paris, 1960. MR 132805
  • 2. A. Grothendieck, Classes de Chern et représentations linéaires des groupes discrets, preprint. MR 265370
  • 3. G. Hochschild and J. P. Serre, Cohomology of group extensions, Trans. Amer. Math. Soc. 74 (1953), 110-134. MR 52438
  • 4. F. Kamber and Ph. Tondeur, The characteristic homomorphism of flat bundles, Topology 6 (1967), 153-159. MR 208620
  • 5. F. Kamber and Ph. Tondeur, Flat bundles and characteristic classes of group representations, Amer. J. Math. 89 (1967), 857-886. MR 220309
  • 6. A. I. Malcev, On a class of homogeneous spaces, Izv, Akad. Nauk SSSR Ser. Mat. 13 (1949), 9-32; Amer. Math. Soc. Trans. No. 39 (1949). MR 28842
  • 7. Y. Matsushima, On the discrete subgroups and homogeneous spaces of nilpotent Lie groups, Nagoya Math. J. 2 (1951), 95-110. MR 41144
  • 8. J. Milnor, On the existence of a connection with curvature zero, Comment. Math. Helv. 32 (1957), 215-223. MR 95518
  • 9. C. C. Moore, Decomposition of unitary representations defined by discrete subgroups of nilpotent Lie groups, Ann. Math. 82 (1965), 146-182. MR 181701
  • 10. N. Steenrod, The topology of fiber bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 39258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11997-4

American Mathematical Society